# SDR 2005FA0000523

- Difficulty date: April 5, 2005
- Submitted: April 5, 2005
- Operation: General aviation
- Aircraft: N8163Q
- Make and model: Cirrus SR22
- Aircraft serial: 0785
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Debonded
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR HANDLE IS MOUNTED IN A TURNED ALUMINUM RECESS THAT IS SUPPOSED TO BE BONDED TO THE DOOR. THIS RECESS HAS COME LOOSE FROM THE DOOR AND IS FREE TO ROTATE.  WHEN IT ROTATES, IT JAMS THE HANDLE AND MAKES THE DOOR EXTREMELY DIFFICULT TO OPEN. THE PART HAS TO BE CUT FROM THE DOOR AND REBONDED TO SECURE IT.
